MAUDE Adverse Event Report: RIVERPOINT MEDICAL LLC SURGIPOINT; SUTURE

RIVERPOINT MEDICAL LLC SURGIPOINT; SUTURE
Model Number LV-493B
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was not returned.The reporter could not identify the lot number for the product but indicated that it was one of two possible lot numbers (lot 20082511; 20113003).Retains from both lot numbers provided were tested for finished goods testing, including needle attachment and tensile strength testing.All samples tested passed.A cause of the event could not be established and the report could not be substantiated.If additional information is provided to riverpoint medical llc regarding this event, a supplementary 3500a form will be submitted as required by the fda.
 
Event or Problem Description
According to the reporter, "the needle separated from the thread.The doctor disposed of the defective suture.".

Brand Name
SURGIPOINT
Common Device Name
SUTURE
Manufacturer (Section D)
RIVERPOINT MEDICAL LLC
825 ne 25th ave
portland OR 97232
MDR Report Key12044751
Report Number3006981798-2021-00006
Device Sequence Number11707805
Product Code GAM
UDI-Device Identifier00812444020250
UDI-Public00812444020250
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K120556
Number of Events Summarized1
Summary Report (Y/N)Y
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor,user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/22/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2025
Device Model NumberLV-493B
Device Lot Number20082511
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/27/2021
Initial Report FDA Received Date06/22/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1